International Journal of Mathematics and Mathematical Sciences
Volume 26 (2001), Issue 10, Pages 615-624
Some conditions on Douglas algebras that imply the invariance of the minimal envelope map
Department of Mathematics, University of Louisiana at Lafayette, Lafayette 70504, LA, USA
Received 20 November 1999
Copyright © 2001 Carroll Guillory. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We give general conditions on certain families of Douglas algebras that imply that the minimal envelope of the given algebra is the algebra itself. We also prove that the minimal envelope of the intersection of two Douglas algebras is the intersection of their